Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 115, NWS Norman, OK

April 13, 2012Caddo County, Grady County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 13, 2012, 10:16 PM CDT for Caddo County, Grady County, Oklahoma. It was in force for 59 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2012, 10:16 PM CDT (03:16 UTC)
Expired
Apr 13, 2012, 11:15 PM CDT
In force
59 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Caddo County, OK, Grady County, OK

The radar

The Norman radar (KTLX), 75 km from the middle of the area, began a volume at 03:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 10:16 PM CDTHAIL 11 N Anadarko, OK
Apr 13, 10:28 PM CDTHAIL 2.5Anadarko, OKWEST SIDE OF TOWN NEAR AIRPORT
Apr 13, 10:45 PM CDTHAIL 13 Nw Chickasha, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 8:36 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 3.3 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2012-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2227 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2012-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 269 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2227 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
617 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
269 m²/s²
0-3 km storm-relative helicity
389 m²/s²
Significant tornado parameter
3.5
Supercell composite
15.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

860 
WUUS54 KOUN 140316
SVROUN
OKC015-051-140415-
/O.NEW.KOUN.SV.W.0115.120414T0316Z-120414T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1016 PM CDT FRI APR 13 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CADDO COUNTY IN SOUTHWESTERN OKLAHOMA...
  GRADY COUNTY IN SOUTH CENTRAL OKLAHOMA...

* UNTIL 1115 PM CDT

* AT 1011 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS 
  DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING 
  HAIL UP TO GOLF BALL SIZE AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
  THIS STORM WAS LOCATED NEAR ANADARKO...MOVING EAST AT 25 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  CHICKASHA...ANADARKO...TUTTLE...APACHE...CYRIL...NINNEKAH...
  VERDEN...CEMENT...AMBER...POCASSET...NORGE...LAKE CHICKASHA...
  TABLER...BRIDGE CREEK...AGAWAM...
  STECKER AND LAVERTY. 

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 65 AND 100.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING.  GET 
TO A STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES.

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3524 9820 3533 9766 3487 9782 3486 9841
TIME...MOT...LOC 0311Z 260DEG 22KT 3503 9819 

$$

MBS
2 follow-up statements
004 
WWUS54 KOUN 140336
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1036 PM CDT FRI APR 13 2012

OKC009-149-140400-
/O.CON.KOUN.SV.W.0114.000000T0000Z-120414T0400Z/
BECKHAM OK-WASHITA OK-
1036 PM CDT FRI APR 13 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM 
CDT FOR EXTREME EAST CENTRAL BECKHAM AND WASHITA COUNTIES...

AT 1030 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP 
TO GOLF BALL SIZE AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS 
STORM WAS LOCATED NEAR SENTINEL...MOVING EAST AT 30 MPH. ANOTHER 
SEVERE THUNDERSTORM WAS LOCATED NEAR ELK CITY.

LOCATIONS IMPACTED INCLUDE...
ELK CITY...CORDELL...BURNS FLAT...SENTINEL...CORN...DILL CITY...
CANUTE...BESSIE...ROCKY...RETROP AND CLOUD CHIEF. 

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 38 AND 52.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING.  GET 
TO A STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES.

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3542 9943 3547 9879 3547 9876 3513 9874
      3511 9920 3512 9940 3511 9941 3510 9944
      3512 9945
TIME...MOT...LOC 0330Z 260DEG 28KT 3517 9913 

$$

30
732 
WWUS54 KOUN 140353
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1053 PM CDT FRI APR 13 2012

OKC015-051-140415-
/O.CON.KOUN.SV.W.0115.000000T0000Z-120414T0415Z/
GRADY OK-CADDO OK-
1053 PM CDT FRI APR 13 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM 
CDT FOR GRADY AND SOUTHEASTERN CADDO COUNTIES...

AT 1053 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO 
GOLF BALL SIZE AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM 
WAS LOCATED NEAR AMBER...MOVING EAST AT 25 MPH. 

LOCATIONS IMPACTED INCLUDE...
CHICKASHA...ANADARKO...APACHE...CYRIL...NINNEKAH...VERDEN...CEMENT...
AMBER...POCASSET...NORGE...LAKE CHICKASHA...TABLER...BRIDGE CREEK...
STECKER AND LAVERTY. 

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 65 AND 100.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING.  GET 
TO A STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES.

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3518 9821 3533 9766 3496 9779 3487 9812
      3486 9841
TIME...MOT...LOC 0349Z 260DEG 22KT 3513 9794 

$$

MBS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 9:35 PM CDT, 41 minutes earlier.

Area forecast discussion, Apr 13, 9:35 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
935 PM CDT FRI APR 13 2012

.DISCUSSION...
CONVECTION HAS SIGNIFICANTLY MODIFIED THE ENVIRONMENT ACROSS OUR
FORECAST AREA THIS EVENING. BASED ON THE CURRENT SITUATION...ALONG
WITH THE OUTLOOK BASED ON VARIOUS SHORT-TERM GUIDANCE...INCLUDING
THE EXISTING TORNADO WATCH...WE ARE UPDATING MUCH OF THE FORECAST
FOR TONIGHT TO REFLECT THE TRENDS FROM NOW INTO EARLY TOMORROW.

THE MAIN CHANGES INCLUDE MOVING POPS TO WHERE THE GREATEST
CONVECTIVE DEVELOPMENT IS EXPECTED OVERNIGHT...AND EXTENDING THE
MENTION OF SEVERE STORMS TO APPROXIMATELY MATCH THE TORNADO WATCH.

&&

.PREV DISCUSSION... /ISSUED 654 PM CDT FRI APR 13 2012/

DISCUSSION...
THE 00Z AVIATION DISCUSSION IS BELOW.

DISCUSSION...
HAVE LOW CONFIDENCE DURING THE NEXT 24 HOURS.

ISO TO SCT TSRA WILL CONTINUE MAINLY ALONG AND NORTH OF KAXS TO
KADH LINE BEFORE WEAKENING 05-09Z. KEPT VCTS AND TEMPO IN THESE
LOCATIONS INCLUDING KOKC AND KOUN. IF STORM DIRECTLY AFFECTS THESE
LOCATIONS...GUSTY WINDS...HAIL...AND LIFR CONDITIONS WOULD BE
POSSIBLE.

CONDITIONS WILL GENERALLY BE VFR OR MVFR THROUGH 05Z BEFORE MVFR
CONDITIONS OVERSPREAD THE ENTIRE AREA. KOKC...KOUN...AND KHBR
HAVE BEST SHOT FOR MVFR BEFORE 05Z. IFR CONDITIONS ARE POSSIBLE
NEARLY ANYWHERE 05-17Z...THOUGH BELIEVE MOST LOCATIONS WILL REMAIN
MVFR. VFR CONDITIONS WILL LIKELY DEVELOP OVER FAR WEST OKLAHOMA
AND WESTERN NORTH TEXAS 15-20Z.

SOUTH WINDS WILL BE GUSTY...ESPECIALLY AFTER 15Z.

MBS

PREV DISCUSSION... /ISSUED 244 PM CDT FRI APR 13 2012/

DISCUSSION...
BUSY EVENING EXPECTED AS CONVECTION IS BEGINNING ACROSS
SOUTHWEST OKLAHOMA. SEVERE STORMS ARE ANTICIPATED ACROSS
PORTIONS OF WESTERN AND CENTRAL OKLAHOMA THIS EVENING.
WIND FIELDS AND INSTABILITY ARE MORE SUFFICIENT FOR SEVERE
STORMS WITH VERY LARGE HAIL AND ISOLATED TORNADOES. THESE
WILL LIKELY LINGER THROUGH THE FIRST HALF OF THE NIGHT BEFORE
WANING.

ANOTHER SEVERE WEATHER EPISODE IS EXPECTED TO DEVELOP
DURING THE MID TO LATE AFTERNOON ON SATURDAY WITH ISOLATED
STORMS DEVELOPING ALONG THE DRYLINE ACROSS WESTERN OKLAHOMA
AND WORKING EAST AND NORTHEAST TOWARD CENTRAL OKLAHOMA. AGAIN
TORNADIC ACTIVITY WILL BE POSSIBLE WITH THESE STORMS. AS THE
MAIN UPPER WAVE MOVES OUT INTO THE PLAINS SATURDAY NIGHT...
EXPECT A LINE OF STORMS TO DEVELOP AND MOVE EAST ACROSS OKLAHOMA.
THESE STORMS WILL ALSO BE CAPABLE OF LARGE HAIL AND STRONG WINDS.

PRECIP ENDS ACROSS SOUTHEAST OKLAHOMA SUNDAY WITH MUCH OF NEXT OF
NEXT WEEK LOOKING DRY AND MILD.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  65  79  57  75 /  60  20  60  30
HOBART OK         63  81  51  75 /  80  30  70  20
WICHITA FALLS TX  66  82  58  77 /  10  20  50  40
GAGE OK           62  79  45  70 /  30  30  30  10
PONCA CITY OK     65  77  58  73 /  70  20  70  30
DURANT OK         65  77  65  75 /  10  20  40  70

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

23/17
Hazardous weather outlook, Apr 13, 7:15 PM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
715 PM CDT FRI APR 13 2012

OKZ004>048-050>052-TXZ083>090-141100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
715 PM CDT FRI APR 13 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS EVENING AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA IS GENERALLY NORTHWEST OF AN ATOKA TO LAKE
MURRAY LINE...INCLUDING ALL OF NORTHERN...WESTERN AND CENTRAL
OKLAHOMA...AND WESTERN NORTH TEXAS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE THROUGH 10 PM...BUT
THE RISK WILL CONTINUE THROUGH ABOUT 2 AM.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH EARLY
SATURDAY MORNING.

DISCUSSION...
A DIFFUSE DRYLINE/FRONTAL BOUNDARY WILL CONTINUE TO SHIFT
NORTHWESTWARD AND SHARPEN ACROSS WESTERN OKLAHOMA AND
PORTIONS OF WESTERN NORTH TEXAS THROUGH THIS EVENING. MODERATE LOW
LEVEL WINDS...AND A MOIST AND VERY UNSTABLE AIRMASS...WILL EXIST
OVER THE AREA AHEAD OF THIS FEATURE. GIVEN THE MAGNITUDE OF
INSTABILITY AND WIND SHEAR...SUPERCELLS ARE EXPECTED TO CONTINUE TO
DEVELOP THROUGH MUCH OF THIS EVENING...WITH A THREAT OF VERY LARGE
HAIL...DAMAGING WINDS...AND TORNADOES. THE STRONGEST STORMS WILL
PRODUCE HAIL TO THE SIZE OF BASEBALLS AND DAMAGING WINDS OF 70 MPH.
THE TORNADO THREAT WILL CONTINUE INTO LATE EVENING...AS THE LOW
LEVEL JET INCREASES AIDING IN LOW LEVEL STORM INFLOW AND ROTATION.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY APR 14.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THUNDERSTORM OUTLOOK...
A POTENT UPPER LEVEL STORM SYSTEM WILL OVERSPREAD THE REGION
SATURDAY. WITH AN UNSTABLE AIRMASS IN PLACE AND VERY FAVORABLE WIND
FIELDS IN PLACE...SEVERE THUNDERSTORMS ARE EXPECTED. STORMS WILL
INITIALLY FIRE ALONG A DRYLINE OVER WESTERN OKLAHOMA DURING THE LATE
AFTERNOON AND EVENING HOURS. A COLD FRONT WILL BEGIN TO OVERTAKE THE
DRYLINE DURING THE EVENING AND OVERNIGHT...SHIFTING THE THREAT FOR
SEVERE WEATHER EASTWARD THROUGH SATURDAY NIGHT. THE THREAT FOR
SEVERE WEATHER WILL THEN CONTINUE INTO SUNDAY AS THE FRONT MOVES
INTO SOUTHERN AND EASTERN OKLAHOMA. GIVEN VERY FAVORABLE CONDITIONS
FOR SEVERE STORMS...SUPERCELLS ARE EXPECTED SATURDAY AFTERNOON WITH
AN INITIAL THREAT OF VERY LARGE AND DAMAGING HAIL...TORNADOES...AND
DAMAGING WINDS. STRONG TORNADOES WILL ALSO BE POSSIBLE WITH THE
STRONGEST SUPERCELLS. STORMS ARE EXPECTED TO MERGE INTO AN EASTWARD
MOVING SQUALL LINE AHEAD OF THE FRONT LATE SATURDAY NIGHT INTO
SUNDAY WITH A THREAT OF MAINLY HAIL AND DAMAGING WINDS EVOLVING BY
SATURDAY NIGHT INTO SUNDAY. PREPARE NOW FOR THREATENING WEATHER
CONDITIONS. ENSURE STORM SHELTERS AND SAFE ROOMS ARE READY IN THE
EVENT YOU MUST TAKE COVER THIS WEEKEND. THE THREAT OF SEVERE WEATHER
WILL END SUNDAY NIGHT AS A MORE STABLE AIRMASS MOVES INTO THE
SOUTHERN PLAINS.

OTHER HAZARDOUS
WEATHER...NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
SATURDAY.

CMS

In the hours before

Special weather statement, Apr 13, 8:15 PM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
815 PM CDT FRI APR 13 2012

OKZ008-013-140145-
KAY OK-NOBLE OK-
815 PM CDT FRI APR 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL KAY AND NOBLE
COUNTIES UNTIL 845 PM CDT...

AT 811 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR RED ROCK...
MOVING NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
RED ROCK...MARLAND...SOONER LAKE AND CERES.

LAT...LON 3666 9707 3663 9705 3659 9705 3658 9698
      3660 9692 3658 9689 3655 9691 3650 9704
      3641 9703 3632 9719 3640 9738 3670 9705
TIME...MOT...LOC 0111Z 230DEG 35KT 3643 9721

30
Special weather statement, Apr 13, 9:02 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
902 PM CDT FRI APR 13 2012

OKZ006>008-011>013-015-017-140230-
GRANT OK-BLAINE OK-DEWEY OK-GARFIELD OK-KAY OK-MAJOR OK-ALFALFA OK-
NOBLE OK-
902 PM CDT FRI APR 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR GRANT...NORTHWESTERN BLAINE...
NORTHEASTERN DEWEY...GARFIELD...KAY...MAJOR...SOUTHEASTERN ALFALFA
AND NORTHWESTERN NOBLE COUNTIES UNTIL 930 PM CDT...

AT 857 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM PONCA CITY TO ENID TO 9 MILES SOUTHEAST OF SEILING...MOVING
NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
ENID...PONCA CITY...BLACKWELL...TONKAWA...FAIRVIEW...NEWKIRK...
POND CREEK...LAHOMA...LAMONT...BILLINGS...RINGWOOD...KAW CITY...
CLEO SPRINGS...GOLTRY...BRECKENRIDGE...KREMLIN...MENO...HUNTER...
DEER CREEK AND HILLSDALE.

LAT...LON 3682 9675 3674 9683 3675 9689 3668 9695
      3670 9704 3662 9705 3604 9886 3640 9861
      3640 9854 3643 9852 3681 9753 3700 9691
      3699 9676
TIME...MOT...LOC 0157Z 211DEG 37KT 3667 9695 3640 9785 3609 9877

30
Local storm report, Apr 13, 9:46 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
946 PM CDT FRI APR 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     HAIL             12 S SAYRE              35.12N 99.63W
04/13/2012  E3.00 INCH       BECKHAM            OK   TRAINED SPOTTER

            8 SSE DELHI

&&

DW
Special weather statement, Apr 13, 9:50 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
950 PM CDT FRI APR 13 2012

OKZ006>008-012-140315-
GRANT OK-GARFIELD OK-KAY OK-ALFALFA OK-
950 PM CDT FRI APR 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR GRANT...NORTHWESTERN GARFIELD...
KAY AND SOUTHEASTERN ALFALFA COUNTIES UNTIL 1015 PM CDT...

AT 948 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM CHILOCCO TO POND CREEK TO GOLTRY...MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
BLACKWELL...NEWKIRK...MEDFORD...POND CREEK...LAMONT...WAKITA...
GOLTRY...BRAMAN...NASH...DEER CREEK...HILLSDALE...KILDARE...NARDIN...
JEFFERSON...RENFROW...CHILOCCO...HARDY AND PECKHAM.

LAT...LON 3697 9674 3684 9675 3682 9678 3649 9820
      3687 9808 3700 9734 3700 9676
TIME...MOT...LOC 0248Z 230DEG 29KT 3699 9712 3669 9783 3659 9812

30
Local storm report, Apr 13, 9:58 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
958 PM CDT FRI APR 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 PM     HAIL             7 S CARTER              35.12N 99.50W
04/13/2012  E2.75 INCH       GREER              OK   TRAINED SPOTTER

            MORAVIA

&&

DW
Local storm report, Apr 13, 10:11 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1011 PM CDT FRI APR 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 PM     HAIL             4 S ANADARKO            35.01N 98.24W
04/13/2012  E1.00 INCH       CADDO              OK   AMATEUR RADIO

            HWY 8

&&

DW

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 7:10 PM CDTSpecial Weather StatementOUNBlaine20 min
Apr 13, 7:25 PM CDTSevere Thunderstorm WarningOUNGreer, Kiowa, Washita65 min
Apr 13, 7:28 PM CDTTornado WarningOUNComanche, Kiowa32 min
Apr 13, 7:31 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson59 min
Apr 13, 7:36 PM CDTSpecial Weather StatementOUNBlaine, Custer, Kingfisher24 min
Apr 13, 7:57 PM CDTTornado WarningOUNCaddo, Kiowa33 min
Apr 13, 8:02 PM CDTTornado WarningOUNGreer, Harmon, Jackson28 min
Apr 13, 8:06 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher54 min
Apr 13, 8:11 PM CDTSevere Thunderstorm WarningOUNKiowa, Washita64 min
Apr 13, 8:15 PM CDTSpecial Weather StatementOUNNoble30 min
Apr 13, 8:25 PM CDTSevere Thunderstorm WarningOUNCaddo, Kiowa, Washita65 min
Apr 13, 8:28 PM CDTSevere Thunderstorm WarningOUNComanche, Greer, Jackson, Kiowa, Tillman62 min
Apr 13, 8:42 PM CDTAreal Flood WarningOUNCaddo, Comanche, Greer, Jackson, Kiowa3 hr
Apr 13, 8:44 PM CDTTornado WarningOUNCaddo, Kiowa21 min
Apr 13, 9:02 PM CDTSpecial Weather StatementOUNKay, Major28 min
Apr 13, 9:25 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer65 min
Apr 13, 9:26 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa51 min
Apr 13, 9:32 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Comanche, Grady, Jackson, Kiowa58 min
Apr 13, 9:50 PM CDTSpecial Weather StatementOUNGrant, Kay25 min
Apr 13, 10:06 PM CDTSevere Thunderstorm WarningOUNBeckham, Washita54 min
Apr 13, 10:22 PM CDTAreal Flood WarningOUNCaddo3 hr
Apr 13, 10:30 PM CDTSevere Thunderstorm WarningOUNCaddo41 min
Apr 13, 10:54 PM CDTSevere Thunderstorm WarningOUNCaddo, Custer, Washita66 min
Apr 13, 11:09 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain26 min
Apr 13, 11:13 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady47 min
Apr 13, 11:24 PM CDTSpecial Weather StatementOUNRoger Mills36 min
Apr 13, 11:52 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Custer, Washita53 min
Apr 14, 12:05 AM CDTSevere Thunderstorm WarningOUNEllis, Woodward55 min
Apr 14, 12:09 AM CDTSevere Thunderstorm WarningOUNOklahoma19 min
Apr 14, 12:22 AM CDTSevere Thunderstorm WarningOUNKingfisher, Lincoln, Logan, Payne53 min
Apr 14, 12:43 AM CDTSpecial Weather StatementOUNOklahoma32 min
Apr 14, 12:43 AM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Roger Mills62 min
Apr 14, 12:46 AM CDTSpecial Weather StatementOUNGarfield, Noble44 min
Apr 14, 12:53 AM CDTSpecial Weather StatementOUNCanadian67 min
Apr 14, 1:16 AM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher44 min
Apr 14, 1:23 AM CDTSpecial Weather StatementOUNOklahoma37 min
Apr 14, 1:26 AM CDTSevere Thunderstorm WarningOUNLogan, Oklahoma64 min
Apr 14, 1:37 AM CDTSpecial Weather StatementOUNGarfield, Major, Noble68 min
Apr 14, 1:48 AM CDTWind AdvisoryOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Carter and 40 more26 hr
Apr 14, 1:58 AM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma62 min
Apr 14, 2:22 AM CDTAreal Flood AdvisoryOUNKingfisher, Logan113 min
Apr 14, 2:24 AM CDTTornado WarningOUNCanadian, Logan, Oklahoma36 min
Apr 14, 2:32 AM CDTSevere Thunderstorm WarningOUNNoble, Payne43 min
Apr 14, 2:41 AM CDTTornado WarningOUNLogan, Payne22 min
Apr 14, 2:53 AM CDTSpecial Weather StatementOUNGarfield, Major67 min
Apr 14, 2:54 AM CDTTornado WarningOUNLogan36 min
Apr 14, 3:25 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne65 min
Apr 14, 4:07 AM CDTSpecial Weather StatementOUNGarfield23 min
Apr 14, 4:27 AM CDTSevere Thunderstorm WarningOUNPayne63 min
Apr 14, 4:29 AM CDTSevere Thunderstorm WarningOUNGarfield, Noble61 min
Apr 14, 5:29 AM CDTSpecial Weather StatementOUNNoble46 min
Apr 14, 1:59 PM CDTSpecial Weather StatementOUNHarper31 min
Apr 14, 2:21 PM CDTSevere Thunderstorm WarningOUNEllis, Harper54 min
Apr 14, 3:01 PM CDTSevere Thunderstorm WarningOUNEllis, Woodward59 min
Apr 14, 3:10 PM CDTSevere Thunderstorm WarningOUNHarper, Woods28 min
Apr 14, 3:18 PM CDTTornado WarningOUNHarper, Woods27 min
Apr 14, 3:20 PM CDTTornado WarningOUNEllis, Woodward25 min
Apr 14, 3:40 PM CDTTornado WarningOUNEllis, Harper, Woodward35 min
Apr 14, 4:06 PM CDTSpecial Weather StatementOUNRoger Mills24 min
Apr 14, 4:10 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills, Woodward50 min
Apr 14, 4:12 PM CDTTornado WarningOUNHarper, Woods, Woodward33 min
Apr 14, 4:41 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward49 min
Apr 14, 4:43 PM CDTTornado WarningOUNWoods20 min
Apr 14, 4:59 PM CDTTornado WarningOUNEllis, Woodward46 min
Apr 14, 5:01 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills44 min
Apr 14, 5:30 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Roger Mills, Woodward45 min
Apr 14, 5:44 PM CDTTornado WarningOUNMajor, Woods, Woodward46 min
Apr 14, 6:01 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Woodward44 min
Apr 14, 6:07 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward21 min
Apr 14, 6:14 PM CDTTornado WarningOUNDewey, Woodward31 min
Apr 14, 6:27 PM CDTTornado WarningOUNWoods, Woodward48 min
Apr 14, 6:43 PM CDTTornado WarningOUNMajor, Woods, Woodward32 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.